# SDR DALA2023012670680

- Difficulty date: January 20, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 136,083 hours, 19,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1285 S39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 39R INNER BASE FLANGE BETWEEN STA 1263 AND STA 1285 3EA LOCATIONS,   C/W ALL INSTRUCTIONAL STEPS ON ER/A 604730-14.
